# SDR ASOA2013100809184

- Difficulty date: September 18, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N839AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7284
- Aircraft time: 33,932 hours, 30,947 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD WEB FWD FACE CRACKED ABOVE AFT CARGO DOOR TRACK AREA IS MARKED.  COMPLIED WITH REO 601R-53-61-1541, REV D, DATED OCT 31, 2011 IAW NDTM PART 1 51-20-06 FOR BULKHEAD WEB.
